0
TECHNICAL BRIEFS

On the Computation of the Confluent Hypergeometric Function at Densely Spaced Points

[+] Author and Article Information
P-T. D. Spanos

The University of Texas at Austin, Austin, Texas, 78712

J. Appl. Mech 47(3), 683-685 (Sep 01, 1980) (3 pages) doi:10.1115/1.3153761 History: Received September 01, 1979; Revised March 01, 1980; Online July 21, 2009

Abstract

An algorithm is described for computing the values of the confluent hypergeometric function at several points spaced densely along an interval of real numbers. Numerical data obtained by using this algorithm and pertaining to a commonly made approximation for the first-passage problem of the response amplitude of a lightly damped and randomly excited linear oscillator are presented.

Copyright © 1980 by ASME
Your Session has timed out. Please sign back in to continue.

References

Figures

Tables

Errata

Discussions

Some tools below are only available to our subscribers or users with an online account.

Related Content

Customize your page view by dragging and repositioning the boxes below.

Related Journal Articles
Related eBook Content
Topic Collections

Sorry! You do not have access to this content. For assistance or to subscribe, please contact us:

  • TELEPHONE: 1-800-843-2763 (Toll-free in the USA)
  • EMAIL: asmedigitalcollection@asme.org
Sign In